arrow
Volume 23, Number 5
Previous Issue Next Issue

Hou-De Han & Dong-Sheng Yin

J. Comp. Math., 23 (2005), pp. 449-462.

Preview Full PDF 702 9540 Abstract

Gai-Di Li & Ya-Xiang Yuan

J. Comp. Math., 23 (2005), pp. 463-478.

Preview Full PDF 723 9732 Abstract

Ling Guo & Huan-Zhen Chen

J. Comp. Math., 23 (2005), pp. 479-490.

Preview Full PDF 709 9677 Abstract

Qin Ni, Ch. Zillober & K. Schittkowski

J. Comp. Math., 23 (2005), pp. 491-502.

Preview Full PDF 698 9674 Abstract

Chun-Gang Zhu & Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 503-512.

Preview Full PDF 713 9567 Abstract

Xiao-Xia Guo

J. Comp. Math., 23 (2005), pp. 513-526.

Preview Full PDF 716 9695 Abstract

Mu-Sheng Wei

J. Comp. Math., 23 (2005), pp. 527-536.

Preview Full PDF 712 9769 Abstract

Zhong-Ci Shi & Xue-Jun Xu

J. Comp. Math., 23 (2005), pp. 537-560.

Preview Full PDF 708 9788 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard